Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What is the cause and remedy for viewing zigzag layers on the side of the eye ?

hi, While I see in white background or sky, I saw some zigzag layer in my eye side, what could be the reason & precaution ? Thanks for your response !
Asked On : Mon, 26 Mar 2012
Answers:  2 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
Thanks for the post.The reason for the seeing zigzag layer can be because of the problems in a structure called macula which is very important for the central clear vision.I would ask you to to have your eyes examined by a eye specialist as early as possible
Answered: Mon, 26 Mar 2012
I find this answer helpful

1 Doctor agrees with this answer

Ophthalmologist Dr. Vidhya's  Response
Where exactly do you see the zigzag layer? Is it in the central part of your vision or throught out the image?.Does it move along with your eye movement? Do you experience flashes and blackening of vision? Has it progressed in size?

I had to ask all these questions to find out the reason (retinal/macular).if you have any of the above mentioned symptoms it is better to get examined by a retinal specialist.
Answered: Thu, 19 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor